Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 415358, 13 pages
http://dx.doi.org/10.5402/2011/415358
Research Article

Time Remotely Almost Periodic Viscosity Solutions of Hamilton-Jacobi Equations

1School of Mathematics, Shandong University, Jinan 250100, China
2School of Mathematical Sciences, Ocean University of China, Qingdao 266100, China

Received 6 December 2010; Accepted 6 January 2011

Academic Editor: A. Carpio

Copyright © 2011 Shilin Zhang and Daxiong Piao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bostan and G. Namah, “Time periodic viscosity solutions of Hamilton-Jacobi equations,” Communications on Pure and Applied Analysis, vol. 6, no. 2, pp. 389–410, 2007. View at Google Scholar
  2. M. G. Crandall and P.-L. Lions, “Condition d’unicité pour les solutions génćralisées des équations de Hamilton-Jacobi du premier order,” Comptes Rendus de l'Académie des Sciences—Series I—Mathematics, vol. 292, pp. 183–186, 1981. View at Google Scholar
  3. M. G. Crandall and P. L. Lions, “Viscosity solutions of Hamilton-Jacobi equations,” Transactions of the American Mathematical Society, vol. 277, pp. 1–42, 1983. View at Google Scholar
  4. M. G. Crandall, L. C. Evans, and P.-L. Lions, “Some properties of viscosity solutions of Hamilton-Jacobi equations,” Transactions of the American Mathematical Society, vol. 282, pp. 487–502, 1984. View at Google Scholar
  5. P.-L. Lions, Generalized Solutions of Hamilton-Jacobi Equations, Research Notes in Mathematics, Pitman, 1982.
  6. P. E. Souganidis, “Existence of viscosity solutions of Hamilton-Jacobi equations,” Journal of Differential Equations, vol. 56, no. 3, pp. 345–390, 1985. View at Google Scholar · View at Scopus
  7. G. Barles, Solutions de Viscosité des Équations de Hamilton-Jacobi, Springer, Berlin, Germany, 1994.
  8. D. Sarason, “Remotely almost periodic functions,” Conttemporary Mathematics, vol. 32, pp. 237–242, 1984. View at Google Scholar
  9. C. Zhang and F. Yang, “Remotely almost periodic solutions of parabolic inverse problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 8, pp. 1613–1623, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. C. Zhang and L. Jiang, “Remotely almost periodic solutions to systems of differential equations with piecewise constant argument,” Applied Mathematics Letters, vol. 21, no. 8, pp. 761–768, 2008. View at Publisher · View at Google Scholar
  11. M. G. Crandall, H. Ishii, and P.-L. Lions, “User’s guide to viscosity solutions of second order partial differential equations,” Bulletin of the American Mathematical Society, vol. 27, pp. 1–67, 1992. View at Google Scholar